The Tongue Feels Like A Wound And Is Uncomfortable?

Illustration of The Tongue Feels Like A Wound And Is Uncomfortable?
Illustration: The Tongue Feels Like A Wound And Is Uncomfortable? healthline.com

With respect, doctor, r nI’m a 27-year-old woman. I want to ask … I’ve been having a strange tongue in this week. Especially in the middle of lodah taste like after drinking hot water. Even though I never did that. And next to the right tongue there is a wound like being bitten by a tooth. So this complaint makes me uncomfortable as usual. Especially if you chew food, it doesn’t taste like it usually does. R n r nPlease ask for a doctor’s solution, roughly from the explanation … what have I experienced? R nThank you

1 Answer:

Hi.

The tongue is an organ that has a high level of sensitivity. The tongue functions as a sense of taste. From the situation that you experience, a burning sensation on the tongue accompanied by a wound on the edge of the tongue may be caused by a sprue or commonly called afternoon canker.

Thrush is a condition that very often occurs. Thrush can occur at a young or old age. Sprue can be caused by several causes such as consumption of food that is too hot, trauma to the tongue area such as being bitten when eating, the influence of the use of braces, or because of poor oral hygiene that can cause fungal infections of the tongue.

thrush can cause symptoms such as pain in the tongue, can feel hot on the tongue, pain and tenderness when eating / drinking. Thrush is not a dangerous thing, and usually can get better within 7 days. You can consume foods / drinks that contain enough vitamin C such as oranges, kiwi, apples. It is also important to consume enough water so that the oral cavity is not dry, keep oral hygiene and mouthwash regularly using an antiseptic solution. Don't consume foods / drinks that are too hot.

But other than that the situation that you experience can also be caused by other causes such as:

Inflammation of the tongue fungal infection Geographic tongue Herpes simplex of the mouth area Side effects of certain drugs therefore, if your condition does not improve within 3-4 days then you should check your condition directly to the doctor, so the doctor can check the condition you directly yes, and later can be given the right therapy.

The following article you can read about thrush

may be useful. Thank you

: by

Related Question

Red Rashes On The Hands Accompanied By Dizziness And Sore Throat.?

Red Rashes On The Hands Accompanied By Dizziness And Sore Throat.?

(2 years ago)

Good afternoon I want to ask, my head is dizzy for 2 days and accompanied by a sore throat and canker sores Today when I wake up, my hands appear peacocks like measles. Please answ...

Regarding Treatment For Recurrent TB?

Regarding Treatment For Recurrent TB?

(10 months ago)

, My father contracted TB disease for the second time....

A Cough That Doesn’t Stop For Years?

A Cough That Doesn’t Stop For Years?

(2 years ago)

, I want to ask. I suffer from tuberculosis, so I have been taking the drug for 6 months for 4 months (the medicine is still running until next November) but my cough doesn’t...

Leave a Reply

Your email address will not be published.